×

An algebraic construction of the generic singularities of Boardman-Thom. (English) Zbl 0283.57013


MSC:

57R45 Singularities of differentiable mappings in differential topology
13B99 Commutative ring extensions and related topics
14B20 Formal neighborhoods in algebraic geometry
58C25 Differentiable maps on manifolds
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] P. Berthelot,Immersions régulières et calcul du K d’un schéma étale, SGA, Exposé VII.
[2] J. M. Boardman, Singularities of differentiable maps,Publ. Math. I.H.E.S.,33 (1967), 21–57. · Zbl 0165.56803
[3] D. Buchsbaum, A generalized Koszul complex, I,Trans. Amer. Math. Soc.,111 (1964), 183–196. · Zbl 0131.27801
[4] H. Cartan andS. Eilenberg,Homological Algebra, Princeton Univ. Press, Princeton, N. J., 1956.
[5] C. Chevalley,Seminar on Categories and sheaves, Fall, 1962.
[6] J. Eagon,Ideals generated by the subdeterminants of a matrix, Ph. d. Thesis, Univ. of Chicago, Chicago, Ill., 1961.
[7] J. A. Eagon andD. G. Northcott, Ideals defined by matrices and a certain complex associated with them,Proc. Royal Society, A,269 (1962), 188–204. · Zbl 0106.25603
[8] Fitting, Die Determinantenideale eines Moduls,Jahresbericht der Deutschen Math. Vereinigung, X, VI (1936), 195–221.
[9] A. Grothendieck, Eléments de géométrie algébrique,Publ. Math. I.H.E.S.,4 (1960), 1–228.
[10] Hodge andPedoe,Methods in Algebraic Geometry, vol. I, Cambridge Univ. Press,, 1947. · Zbl 0036.22601
[11] N. Jacobson,Lie Algebras, Interscience Tracts in Pure and Applied Mathematics No. 10, Interscience, New York, 1962. · Zbl 0121.27504
[12] K. Mount, Some remarks on Fitting’s invariants,Pacific Journal of Math.,13 (1963), 1353–1357. · Zbl 0124.26903
[13] K. Mount andO. E. Villamayor, Taylor series and higher derivations,Publication de Departamento de Matematica, Facultad de Ciencias Exactas y Naturales, Universidad de Buenos Aires, Argentina. · Zbl 0596.13019
[14] Y. Nakai, On the theory of differentials in commutative rings,J. Math. Soc. of Japan,13 (1961), 63–84. · Zbl 0113.26301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.